# SDR UIEA2022070700751

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,499 hours, 12,841 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER  CARGO  SMOKE DETECT  LOOP  2  INOP     ( LOWER CARGO  COMPARTMENT FIRE  DETECTION  SYSTEMS  ( FWD  AND  AFT )  DETECTOR  LOOPS)( T/S PER W/D  & SSM  26-16-01; TAIM  M12281 &  TAIM  M12273  ARE  NOT  CONNECTED (NC)  TO LOOP 2  LWR FWD  COMPARTMENT. TEST OF TAIM (6) OK = M12277, M12276, M12278, M12279, M12284 & M12285 PER AMM 26-14-00-865.  /  MDDR # 167808 CLEARED UP. )
